Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

3 results for “Bootstrap Estimation”

Set a search alert
Research ArticleOpen accessIn the keywordsProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaIn this study, we have considered the proportional hazard version of the inverse Weibull distribution. It has been shown that the density and hazard rate functions are unimodal and the mean residual life function is bathtub shaped. For the considered model, many functions of the parameters, such as the mean, variance, coefficient of variation and the critical points of the … …Journal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,385 accessesView PDFCite
Research ArticleOpen accessIn the abstractAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaFour absolute measures and one relative measure of interindividual variability have been defined, together with their point and interval estimation (bootstrap and asymptotic), and an R script has been developed for their computation. However, further simulation studies are required to strengthen their methodological evaluation. This study focused on the three absolute measures with potentially better regularity conditions, Mean Interindividual Differences … …Journal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 957 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneralized Statistical Inference for Quantiles of Two-Parameter Gamma DistributionMalwane AnandaGamma distribution is a widely used distribution to analyze data in many disciplines such as hydrology, meteorology, environmental monitoring, lifetime testing and reliability. In this study, we look at the statistical inference for the quantiles of two-parameter gamma distribution. The testing and estimation of gamma quantile are required especially in areas such as flood frequency analysis and life testing. For … …Journal of Mathematics and Statistics, Vol. 20, Issue 1 · 12 Feb 2024 · 5,910 accessesView PDFCite